# SDR USAA2010020990326

- Difficulty date: January 15, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,895 hours, 15,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - LEVEL 2 GALVANIC CORROSION ON THE L2 DOOR CUTOUT LOWER SILL AT FR 67 - FR 68, +Y1732.  REPLACED THE L2 DOOR CUTOUT LOWER SILL AT FR 67 - FR 68, +Y1732 IAW EA 132869.
